See how you can get long-lasting relief from indoor and outdoor allergy symptoms with Allegra!
What Is Allegra?
Allegra is a brand of over the counter allergy medication.
What Does Allegra Do?
Allegra helps to temporarily relieve allergy symptoms caused by both indoor and outdoor allergies, including sneezing, runny nose, itchy or watery eyes, and itchy nose or throat. Allegra may also help to temporarily relieve the symptoms of hay fever.
What Is The Active Ingredient In Allegra?
The active ingredient in most Allegra products is fexofenadine, an antihistamine that can help to temporarily relieve allergy symptoms. Allegra D contains an additional active ingredient, pseudoephedrine, which is a decongestant that may help to temporarily relieve nasal congestion and sinus pressure due to allergies, the common cold, or hay fever.
How Does Allegra Work?
Allegra contains the antihistamine fexofenadine. Antihistamines work by blocking histamines in your body. Histamines are a substance that your body makes in response to an allergy trigger, and are responsible for your allergy symptoms. By temporarily blocking histamines in your body, fexofenadine may help to temporarily relieve your allergy symptoms.
How Long Does It Take For Allegra To Work?
While results may vary, Allegra generally starts working in about an hour.
How Long Does Allegra Last?
Allegra is available in 12-hour and 24-hour formulations. If you have questions or concerns about how long the effects of Allegra last, you should talk to your doctor or pharmacist.
Allegra Vs Allegra D
Allegra is designed to help temporarily relieve sneezing, runny nose, itchy or watery eyes, and itchy nose or throat caused by allergies or hay fever. Allegra D is a special type of Allegra that not only targets these same allergy symptoms, but may also provide temporary relief from nasal and sinus congestion. In addition to the antihistamine fexofenadine, Allegra D also contains a decongestant called pseudoephedrine, a decongestant that may help temporarily relieve nasal congestion and sinus pressure.
How Much Allegra Can I Take?
The amount of Allegra you should take depends on which product you are using. Always follow the usage directions printed on the product packaging exactly. Do not take more than the recommended dosage. If you have questions or concerns about how much Allegra you should take, ask your doctor or pharmacist.
Is Allegra An Antihistamine?
Yes, Allegra is an antihistamine.
Why Can’t You Take Allegra With Fruit Juice?
Allegra should not be taken with fruit juices, as its effectivenss may be reduced. Taking it with water is preferable. Always use Allegra exactly as directed on the product packaging. If you have questions or concerns, consult your doctor or pharmacist.
Does Allegra Make You Sleepy?
Allegra contains fexofenadine, a second-generation antihistamine that is less likely to cause drowsiness than first-generation antihistamines. However, medications may affect different people differently. If you have questions or concerns about how Allegra affects you, you should talk to your doctor or pharmacist.
What Are The Side Effects Of Allegra?
The most common side effects of Allegra are headache, feeling tired or dizzy, nausea, and upset stomach. In most cases, Allegra side effects are mild and go away quickly. However, if you experience more severe side effects that get in the way of everyday life, or if you are concerned about how Allegra may affect you, you should contact your doctor for advice.
Can You Take Allegra While Pregnant?
If you are pregnant or breastfeeding, you should speak to your doctor before using any Allegra products to make sure that it is safe for you to do so.
Is Allegra Over The Counter?
Yes, Allegra is available over the counter. While you do not need a prescription to purchase Allegra D, it is stored behind the counter due to federal law. You may need to show ID and ask the pharmacist for it, and there may be a limit to the amount you can purchase in a given day, week, or month.
What Is Generic Allegra?
The generic name of the medication in Allegra is fexofenadina , a second-generation antihistamine.
Where To Buy Allegra
You can buy Allegra in most CVS stores. You can also buy select Allegra products online and we will ship them right to your door!
Want to learn more? Check out these Allegra reviews from customers just like you!
Does CVS Carry Allegra Products?
Yes, CVS sells a variety of Allegra products in stores and online.
Are Allegra Products Available for Same Day Pick Up?
Select Allegra products are available for same day pick up at most locations. Check your local stores for availability and add to cart to pick up today.
Does CVS Deliver Allegra Products?
Yes, CVS delivers Allegra products to your home. Delivery is always free over $35, or join CarePass to enjoy free shipping on a variety of items.
How To Save On Allegra Products?
Join CarePass today to save on Allegra products. Enjoy great offers and deals when you sign up. Check the weekly deals and download the CVS App today for exclusive coupons!